Parasite aggregations in host populations using a reformulated negative binomial model. / Pal, P.; Lewis, J. W.

In: Journal of Helminthology, Vol. 78, No. 1, 01.03.2004, p. 57-61.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)57-61
Number of pages5
JournalJournal of Helminthology
Issue number1
Publication statusPublished - 1 Mar 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 24092939